# SDR UPS805010

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 2120 · Air Distribution System
- Part: Air Disrt
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON GROUND, CREW REPORTED STRONG SMOKE SMELL IN COCKPIT AFTER SELECTING GROUND POWER.  FOUND PACK SWITCH IN THE ON POS W/O AIR FLOW.  CYCLED POWER NUMEROUS TIMES, NO UNUSUAL ODORS IN FLIGHT DECK.
